# SDR AT0100180

- Difficulty date: May 29, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE BULKHEAD DOOR JAMB CRACKED.  REMOVED UPPER DOOR JAMB AND FRAME IAW DC9 SRM 53-05, 53-01, AND SB 53-137 REV A DRAWING JD600-88.
